Different structures in Osc k M and its subspaces.

Nikić, Jovanka

Novi Sad Journal of Mathematics (2005)

  • Volume: 35, Issue: 1, page 113-121
  • ISSN: 0352-0900

How to cite


Nikić, Jovanka. "Different structures in and its subspaces.." Novi Sad Journal of Mathematics 35.1 (2005): 113-121. <http://eudml.org/doc/224929>.

author = {Nikić, Jovanka},
journal = {Novi Sad Journal of Mathematics},
keywords = {special adapted basis; J structure},
language = {eng},
number = {1},
pages = {113-121},
publisher = {University of Novi Sad, Faculty of Science, Institute of Mathematics},
title = {Different structures in and its subspaces.},
url = {http://eudml.org/doc/224929},
volume = {35},
year = {2005},

AU - Nikić, Jovanka
TI - Different structures in and its subspaces.
JO - Novi Sad Journal of Mathematics
PY - 2005
PB - University of Novi Sad, Faculty of Science, Institute of Mathematics
VL - 35
IS - 1
SP - 113
EP - 121
LA - eng
KW - special adapted basis; J structure
UR - http://eudml.org/doc/224929
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.